How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Gupta Your Own Question
Dr. Gupta
Dr. Gupta, Doctor
Category: Medical
Satisfied Customers: 10115
Experience:  Vastly experienced MD Physician with 19 years of experience.
239748
Type Your Medical Question Here...
Dr. Gupta is online now

I crashed my motorcycle yesterday,i was o n amphetamine at

This answer was rated:

i crashed my motorcycle yesterday,i was o n amphetamine at the time and no adrenaline kicked in,can amphetamine stop your body from making adrenaline
JA: When did you start using amphetamine? How severe were any side effects?
Customer: i have been using for 30 years i have severe depression and idiopathic hypersomniause 100mg modafinil or amphetamoine if i cant get that
JA: Got it. Have you seen a doctor about depression?
Customer: yea sort of fed up talking about it
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: im just back from the hospital yesterday broken ribs abd crushed muscle on my arm and shoulder

I’m Dr. Gupta. I’m a board-certified physician with over 20 years of experience and I will be assisting you today.
I can certainly appreciate your concern,
Give me a few minutes to respond. The website may generate an automatic call request, you can accept this OR choose to ignore it
Thanks

Hi,

I am sorry about your injuries, please do not do drugs and drive,

Amphetamines are synthetic chemicals based upon a structure closely resembling that of adrenaline and norepiniphrine. These chemicals, therefore, can induce similar biological responses, such as acting as a stimulant, and creating a greater alertness and a feeling of prowess

Since you are already using the drug, there is no significant heightened adrenaline response to your accident,

I hope this helps you understand the issue better :)

Warm regards & get well soon,

Dr. Gupta and 3 other Medical Specialists are ready to help you
Customer: replied 9 days ago.
thankyou i was thinking i might have had an adrenaline crisis,you have put my mind at rest

:)
Glad to be able to help out,
Please do consider giving a Bonus and leave positive feedback too,
Please let me know if I can be of further assistance,
Warm regards & stay safe